# SDR ASAA0957173

- Difficulty date: December 27, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 13,576 hours, 3,974 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2556
- Condition: Failed
- Location: A/C Bay
- Part time: 39,965 hours, 19,920 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP AMBER LIGHT ILLUMINATES ON RECALL.  LIGHT EXTINGUISHES WITH MASTER CAUTION PRESSED.  REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE IN LT A/C BAY PER AMM 21-61-21-400-801.  PERFORMED BITE CHECK AND LEAK CHECK PER AMM 21-61-21-400-801 STEP E.  BITE CHECK AND LEAK CHECK GOOD.
